# SDR AALA20021254

- Difficulty date: August 26, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - FLT 353 - EN ROUTE LGA-ORD, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT AND MASTER WARNING LIGHT ILLUMINATED ON CLIMB-OUT FROM LGA.  ACCOMPLISHED RED BOX ITEMS, WAITED TWO MINUTES, LIGHT DID NOT GO OUT.  DECLARED EMERGENCY AND LANDED AT EWR.  LIGHT WENT OUT AS POWER WAS REDUCED DURING DESCENT.  LANDED EWR WITHOUT INCIDENT.  REPLACED BOTH TAIL COMPARTMENT TEMPERATURE OVERHEAT SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
